Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How to get rid of huge hair loss and white patches?

i have a huge hair loss almost find approx more than 30 40 fallen hairs every day i and white patches from many years can u help me
Asked On : Mon, 27 Dec 2010
Answers:  3 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Try homoeopathy
Answered: Thu, 30 Dec 2010
I find this answer helpful
  User's Response
HELLO
WELCOME TO HCM ...

YOU CAN TRY HOMOEOPAHY TREATMENT FOR WHITE SPOT . THERE SO GOOD MEDICINE IN HOMOEOPATHY LIKE asf , sulphur, ... BUT WE REQUIRED MORE DETAIL . IF YOU WANT ONLINE HOMOEOPATHIC TREATMENT THEN MAIL ME drvipul2001@yahoo.com

byye..
Answered: Thu, 30 Jun 2011
  User's Response
hello dear,hair loss occurs due to many reasons, improper diet and nutrition is one of the cause, other is stress the major cause, any type of physical or mental stress, u need to start green tea daily, yoga or meditation , a healthy protein rich diet.
In medicines, start homoeopathy, will really help.
Answered: Thu, 30 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor